Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 54, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2014, 4:56 PM EDT for 5 counties in Pennsylvania. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 4:56 PM EDT (20:56 UTC)
- Expired
- Jun 25, 2014, 6:00 PM EDT
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 103 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 631 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
339 WUUS51 KCTP 252056 SVRCTP PAC037-093-097-109-119-252200- /O.NEW.KCTP.SV.W.0054.140625T2056Z-140625T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 456 PM EDT WED JUN 25 2014 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA... SOUTHEASTERN UNION COUNTY IN CENTRAL PENNSYLVANIA... NORTHEASTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA... SOUTHWESTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA... CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA... * UNTIL 600 PM EDT * AT 456 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KREAMER...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... BLOOMSBURG...SUNBURY...SHAMOKIN...MOUNT CARMEL...SELINSGROVE... DANVILLE...NORTHUMBERLAND...MIFFLINBURG...KULPMONT...WINFIELD... ELYSBURG...FAIRVIEW-FERNDALE...RIVERSIDE...TREVORTON...SHAMOKIN DAM...CATAWISSA...MARSHALLTON...HUMMELS WHARF...KREAMER AND PENNS CREEK. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 220 AND 235. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4074 7702 4091 7707 4105 7643 4079 7636 TIME...MOT...LOC 2056Z 258DEG 20KT 4084 7695 $$ STEINBUGL
2 follow-up statements
121
WWUS51 KCTP 252126
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT WED JUN 25 2014
PAC109-119-252135-
/O.CAN.KCTP.SV.W.0054.000000T0000Z-140625T2200Z/
UNION PA-SNYDER PA-
526 PM EDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION AND
NORTHEASTERN SNYDER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4079 7636 4075 7685 4079 7686 4082 7685
4087 7680 4088 7680 4089 7682 4091 7685
4095 7688 4105 7643
TIME...MOT...LOC 2125Z 258DEG 20KT 4087 7674
$$
PAC037-093-097-252200-
/O.CON.KCTP.SV.W.0054.000000T0000Z-140625T2200Z/
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
526 PM EDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN MONTOUR...SOUTHWESTERN COLUMBIA AND CENTRAL
NORTHUMBERLAND COUNTIES...
AT 525 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SUNBURY...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
BLOOMSBURG...SUNBURY...SHAMOKIN...MOUNT CARMEL...SELINSGROVE...
DANVILLE...NORTHUMBERLAND...KULPMONT...ELYSBURG...
FAIRVIEW-FERNDALE...RIVERSIDE...TREVORTON...SHAMOKIN DAM...
CATAWISSA...MARSHALLTON...HUMMELS WHARF...FERNVILLE...
MECHANICSVILLE...BUCKHORN AND NUMIDIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4079 7636 4075 7685 4079 7686 4082 7685
4087 7680 4088 7680 4089 7682 4091 7685
4095 7688 4105 7643
TIME...MOT...LOC 2125Z 258DEG 20KT 4087 7674
$$
STEINBUGL163
WWUS51 KCTP 252156
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT WED JUN 25 2014
PAC037-093-097-252205-
/O.EXP.KCTP.SV.W.0054.000000T0000Z-140625T2200Z/
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
556 PM EDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTOUR...
SOUTHWESTERN COLUMBIA AND CENTRAL NORTHUMBERLAND COUNTIES WILL EXPIRE
AT 600 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4079 7636 4075 7685 4079 7686 4082 7685
4087 7680 4088 7680 4089 7682 4091 7685
4095 7688 4105 7643
TIME...MOT...LOC 2151Z 258DEG 20KT 4087 7674
$$
STEINBUGLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:20 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 25, 3:20 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 320 PM EDT WED JUN 25 2014 .SYNOPSIS... A SOUTHWESTERLY FLOW OF DEEP TROPICAL AIR WILL CONTINUE OVER THE REGION THROUGH THIS EVENING...AHEAD OF A SLOW MOVING COLD FRONT. THE FRONT WILL MOVE INTO FAR EASTERN PENNSYLVANIA BY EARLY THURSDAY. SLIGHTLY LESS HUMID AIR WILL FOLLOW FOR THURSDAY AND FRIDAY. HUMIDITY LEVELS WILL CREEP BACK UP DURING THE LATER PART OF THE WEEKEND...AS A SUBTROPICAL RIDGE REBUILDS OVER THE WESTERN ATLANTIC. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 1011 MB SFC LOW PRESSURE LOCATED JUST EAST OF KBFD AT 1830Z WITH A SWWD TRAILING CFRONT APPROACHING KPIT. NUMEROUS GULLY-WASHING SHOWERS AND THUNDERSTORMS HAVE FIRED ALONG AND JUST EAST OF THE ALLEGHENY FRONT OVER THE PAST FEW HOURS WITH INSTANTANEOUS RAINFALL RATES OF 3-6 INCHES/HR JUST SOUTH AND EAST OF KUNV ATTM. RAINFALL RATES IN MOST OF THE STORMS ELSEWHERE WERE A BIT LIGHTER AND OVER A MORE COMPACT AREA. MEASURED RAINFALL IN THE KUNV VCNTY OVER THE PAST HOUR HAS APPROACHED 2 INCHES. 3-HOUR FLASH FLOOD GUIDANCE IS 2.5 TO 3.5 ACROSS MUCH OF CENTRAL PENN. WE OPTED TO MENTION THE HEAVY RAIN THREAT IN THE HAZARDOUS WEATHER OUTLOOK FOR NOW /AND CHOSE NOT TO ISSUE A FLASH FLOOD WATCH AT THIS TIME/ SINCE MOST OF THE WATER PROBLEMS WILL BE OF THE URBAN AND POOR DRAINAGE PONDING VARIETY /NOT SIGNIFICANTLY IMPACTING SMALL STREAMS AND CREEKS/. MAINTAINED THE FLASH FLOOD WATCH FOR TIOGA AND POTTER COUNTIES IN FAR NRN PENN...WHERE FFG IS 2 INCHES OR SLIGHTLY LESS AND THE HEAVY/POTENTIALLY TRAINING SHOWERS AND TSRA WILL CONTINUE THROUGH AT LEAST THIS EVENING. ALTHOUGH THE AIR IS MOST JUICY ACROSS THE LOWER SUSQ WITH PWATS OF 1.5-2 INCHES /AND SFC DEWPOINTS IN THE L70S/...SLIGHTLY WARMER AIR ALOFT AND WEAKER LARGE SCALE CONVERGENCE WILL KEEP THE CONVECTION LIMITED FOR THE NEXT FEW HOURS UNTIL THE CFRONT CLOSES IN FROM THE WEST. SIMILAR TO YESTERDAY AFTERNOON...A FEW OF THE TALLEST TSRA COULD BRING SOME SMALL HAIL AND MARGINAL SVR WET MICROBURSTS...ESP FROM KUNV NORTHEAST THROUGH KIPT /AND THE NCENT MTNS/ WHERE SLIGHTLY STRONGER DEEP LAYER SHEAR EXISTS. SHOWERS AND TSRA WILL GRADUALLY TAPER OFF FROM WEST TO EAST THROUGH THE OVERNIGHT HOURS. MIN TEMPS EARLY THURSDAY WILL DIP INTO THE UPPER 50S ACROSS THE NW...BUT HOLD IN THE LOWER TO MID 60S ELSEWHERE UNDER PLENTY OF CLOUD COVER AND GENERALLY A LIGHT NW WIND BEHIND THE INITIAL CFRONT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... A SECONDARY SURGE OF SLIGHTLY COOLER /BUT MOST NOTABLY DRIER/ AIR WILL OCCUR THURSDAY ACROSS CENTRAL AND WESTERN PENN AS HIGH PRESSURE NOSES INTO THE THAT PART OF THE STATE. CLOSER PROXIMITY TO THE INITIAL COLD FRONT AND BETTER DEEP LAYER LIFT BENEATH THE THERMALLY DIRECT RIGHT ENTRANCE REGION OF A 65 KT UPPER JET EXTENDING FROM CENTRAL NEW YORK THROUGH NEW ENGLAND WILL CAUSE SCATTERED SHOWERS TO LINGER ACROSS THE SUSQ VALLEY AND POINTS EAST THROUGH THE MIDDAY HOURS BEFORE DEEP-LAYER DRYING ADVECTS ACROSS THE REGION. UPSLOPE FLOW AND LINGERING LLVL MOISTURE AHEAD OF THE SECONDARY FRONT WILL BRING SOME LOW STRATUS...ALONG WITH SHOWERS OR DRIZZLE TO THE LAURELS AND ADJACENT WRN MTNS THURSDAY MORNING. SFC DEWPOINTS WILL RETURN TO RATHER COMFORTABLE LEVELS IN THE IN THE 50S TO LOWER 60S. HIGH TEMPS WILL RANGE FROM THE MID 70S IN THE NW TO THE MID 80S IN THE FAR SE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... SFC HIGH PRESSURE WILL SHIFT EWD FROM SOUTHEASTERN CANADA TO THE SRN NEW ENGLAND COAST BY 12Z SAT. THE HIGH PRESSURE CELL WILL BECOME INCORPORATED INTO THE SEASONALLY FAMILIAR BERMUDA HIGH CIRCULATION OFF THE SOUTHEAST COAST...WITH SOUTH-SOUTHWESTERLY RETURN FLOW SOLIDIFYING THE DEFINITE SUMMERTIME PATTERN. MODEL AND ENSEMBLE DATA ARE IN GOOD AGREEMENT IN BRINGING SUBTROPICAL RIDGING NORTH OF 30N WITH 500MB HEIGHTS AROUND 588M OVER CENTRAL PA OR SLIGHTLY ABOVE THE MEAN FOR LATE JUNE/EARLY JULY. UNDER THE INFLUENCE OF THE SUBTROPICAL RIDGE...EXPECT PERSISTENCE FORECAST TO PERFORM REASONABLY WELL WITH INCREASINGLY HOT/HUMID AFTERNOONS WITH WEAKLY FORCED ISOLD TO SCT AIRMASS CONVECTION GIVING WAY TO WARM/MUGGY NIGHTS. WITH SUMMERTIME RIDGING MAKING ITS PRESENCE FELT ACROSS MUCH OF THE LOWER 48...THE PRIMARY STORM TRACK...IN TURN...WILL BE LIFTED NWD ALONG THE US/CANADIAN BORDER - WHICH IS VERY TYPICAL HEADING INTO JULY. THE LATEST DETERMINISTIC MODEL AND ENSEMBLE DATA ADVERTISE A SHORTWAVE TROUGH/CLOSED LOW MOVING ACROSS SOUTH- CENTRAL CANADA /MANITOBA INTO WRN ONTARIO/ BY NEXT TUE-WED. PCPN WILL BE FOCUSED ALONG SERIES OF ATTENDANT COLD FRONTS PUSHING EWD THRU THE PLAINS/MIDWEST INTO THE GREAT LAKES/OH VLY. WPC SFC PROGS SHOW A LEAD BOUNDARY REACHING THE UPPER OH VLY ON 30 JUNE FOLLOWED BY A MORE WELL-DEFINED COLD FRONT APPROACHING THE REGION BY 1-2 JULY. USING PWATS AS A GENERAL GUIDE...THE HIGHEST POPS ARE LKLY IN THE SUN-WED TIMEFRAME WHEN MSTR AVAILABILITY WILL BE +1SD ABOVE NORMAL. CONFIDENCE IS ABOVE AVG IN SEEING TEMPERATURES NEAR TO ABOVE NORMAL. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... ENHANCED AREA OF INSTABILITY HELPED TO FIRE UP NUMEROUS HEAVY SHOWERS AND TSRA ACROSS CENTRAL PENN EARLY THIS AFTERNOON. PERIODS OF MVFR TO IFR CIGS AND VSBYS WILL PERSIST IN THE KAOO TO KIPT CORRIDOR THROUGH 21Z BEFORE GRADUALLY SHIFTING EAST AND BECOMING FOCUSED FROM KHGR TO KMDT AND KMUI EARLY THIS EVENING. SFC COLD FRONT EXTENDING FROM NEAR KELZ TO KFKL AND KPIT AT 19Z WILL DRIFT EAST AND GREATLY TRIM THE CHC FOR SHOWERS AFTER DUSK. LINGERING LLVL MOISTURE AND RELATIVELY WEAK NW FLOW FOR MUCH OF THE OVERNIGHT WILL CAUSE LOWERING CIGS WITH AREAS OF STRATUS...1-3SM VSBYS IN FOG...AND PERHAPS SOME AREAS OF DRIZZLE ACROSS MAINLY THE WRN MTNS OF PENN LATE TONIGHT AND THURSDAY MORNING. GRADUAL IMPROVEMENT TO MAINLY VFR WILL OCCUR DURING THE MIDDAY AND AFTERNOON HOURS THURSDAY AS A SECONDARY CFRONT PUSHES SOUTHEAST THROUGH THE REGION. GENERALLY DRY CONDITIONS WILL CONTINUE FOR THURSDAY NIGHT INTO FRIDAY WITH BRIEF SURFACE HIGH RIDGING OVER THE AREA. CHANCES FOR PRECIPITATION INCREASE AGAIN FOR THE WEEKEND...BUT THESE LIKELY WILL BE MORE DIURNALLY DRIVEN. OUTLOOK... THU...IMPROVING CONDITIONS...MAINLY VFR BUT SOME LINGERING SHRA POSSIBLE AND LOW CIGS LIKELY IN THE MORNING. FRI...MAINLY VFR. SAT-SUN...GENERALLY VFR...BUT LOCAL RESTRICTIONS IN SCT SHRA/TSRA MAINLY DURING THE AFTERNOONS. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 AM EDT THURSDAY FOR PAZ006-037. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...STEINBUGL AVIATION...LAMBERT
Hazardous weather outlook, Jun 25, 2:28 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 228 PM EDT WED JUN 25 2014 PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-261830- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 228 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS HEAVY SHOWERS AND THUNDERSTORMS ACROSS THE REGION LATE TODAY INTO TONIGHT COULD PRODUCE LOCALIZED MINOR FLOODING OF POOR DRAINAGE AREAS AND PERHAPS A FEW SMALL STREAMS. RAINFALL AMOUNTS WHERE THE SHOWERS AND THUNDERSTORMS TRAIN OVER THE SAME LOCATIONS COULD APPROACH 2 INCHES IN JUST AN HOUR OR SO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ006-037-261830- POTTER-TIOGA- 228 PM EDT WED JUN 25 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-005-010-011-261830- WARREN-MCKEAN-ELK-CAMERON- 228 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL BECOME LESS NUMEROUS AND LIGHTER LATE TODAY AND TONIGHT. ADDITIONAL RAINFALL WILL BE GENERALLY LESS THAN ONE HALF OF AN INCH...WITH SOME LINGERING PONDING OF WATER POSSIBLE IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Special weather statement, Jun 25, 3:26 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT WED JUN 25 2014
PAZ019-027-049-050-252030-
UNION PA-MIFFLIN PA-SOUTHERN CENTRE PA-SNYDER PA-
326 PM EDT WED JUN 25 2014
...A STRONG THUNDERSTORM WITH VERY HEAVY RAIN WILL IMPACT THE AREA
THROUGH 430 PM...
AT 323 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
POTTERS MILLS...MOVING EAST AT 15 TO 20 MPH.
BRIEF WIND GUSTS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WOODWARD...PLEASANT GAP...MILROY...CENTRE HALL...MILLHEIM...BEAVER
SPRINGS...AARONSBURG...REBERSBURG...SPRING MILLS...COBURN...
TROXELVILLE...POTTERS MILLS...POE VALLEY STATE PARK...REEDS GAP STATE
PARK...SNYDER-MIDDLESWART STATE PARK...LAURELTON CENTER...WEIKERT...
SEVEN MOUNTAINS...BELLTOWN AND BEAVERTOWN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
ROUTE 322 BETWEEN EAST OF BOALSBURG AND MILROY.
ROUTE 522 BETWEEN EAST OF MCCLURE AND BEAVERTOWN.
STATE ROAD 45 BETWEEN OLD FORT AND NEAR LAURELTON CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4071 7768 4073 7768 4073 7769 4086 7774
4100 7724 4074 7715 4068 7767
TIME...MOT...LOC 1923Z 255DEG 14KT 4080 7761
STEINBUGLSpecial weather statement, Jun 25, 4:04 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
404 PM EDT WED JUN 25 2014
PAZ027-049-050-252045-
UNION PA-MIFFLIN PA-SNYDER PA-
404 PM EDT WED JUN 25 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 404 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SNYDER-MIDDLESWART STATE PARK...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TYRONE...MIDDLEBURG...MCCLURE...KREAMER...PORT TREVORTON...PENNS
CREEK...BEAVER SPRINGS...RICHFIELD...MOUNT PLEASANT MILLS...
KRATZERVILLE...PAXTONVILLE...TROXELVILLE...FREMONT...MEISERVILLE...
SNYDER-MIDDLESWART STATE PARK...WEIKERT...BELLTOWN...BEAVERTOWN...NEW
BERLIN AND FREEBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4065 7693 4066 7703 4068 7704 4068 7709
4069 7711 4068 7715 4069 7726 4068 7732
4069 7742 4083 7742 4085 7736 4088 7732
4091 7688 4068 7689
TIME...MOT...LOC 2004Z 270DEG 19KT 4078 7733
STEINBUGLSpecial weather statement, Jun 25, 4:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
443 PM EDT WED JUN 25 2014
PAZ049-050-052-252130-
UNION PA-NORTHUMBERLAND PA-SNYDER PA-
443 PM EDT WED JUN 25 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 442 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
TYRONE...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SUNBURY...SELINSGROVE...NORTHUMBERLAND...MIFFLINBURG...WINFIELD...
RIVERSIDE...TREVORTON...SHAMOKIN DAM...TYRONE...HUMMELS WHARF...
MIDDLEBURG...KREAMER...PENNS CREEK...MOUNT PLEASANT MILLS...
KRATZERVILLE...PAXTONVILLE...VICKSBURG...STONINGTON...FREMONT AND
LECK KILL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
ROUTES 11 AND 15 BETWEEN SOUTH OF SELINSGROVE AND NEAR SHAMOKIN DAM.
ROUTE 11 BETWEEN NEAR SHAMOKIN DAM AND WEST OF DANVILLE.
ROUTE 15 BETWEEN NEAR SHAMOKIN DAM AND LEWISBURG.
ROUTE 522 BETWEEN EAST OF BEAVERTOWN AND SELINSGROVE.
STATE ROAD 45 NEAR MIFFLINBURG.
STATE ROAD 61 BETWEEN SUNBURY AND STONINGTON.
STATE HIGHWAY 147 BETWEEN NEAR LEWISBURG AND SUNBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4071 7661 4072 7713 4091 7714 4096 7679
4095 7679 4097 7666 4096 7663
TIME...MOT...LOC 2042Z 266DEG 20KT 4083 7704
STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:15 PM EDT | Areal Flood Advisory | CTP | Warren | 3 hr |
| Jun 24, 9:28 PM EDT | Areal Flood Advisory | CTP | Elk, McKean, Warren | 3 hr |
| Jun 25, 12:20 AM EDT | Special Weather Statement | CTP | Cameron, Potter | 40 min |
| Jun 25, 12:29 AM EDT | Areal Flood Advisory | CTP | Elk, McKean, Warren | 3 hr |
| Jun 25, 2:01 AM EDT | Areal Flood Warning | CTP | Warren | 6 hr |
| Jun 25, 3:18 AM EDT | Areal Flood Advisory | CTP | Elk, McKean | 5 hr |
| Jun 25, 1:34 PM EDT | Areal Flood Advisory | CTP | McKean, Potter, Tioga, Warren | 116 min |
| Jun 25, 2:30 PM EDT | Areal Flood Advisory | CTP | Blair, Centre, Huntingdon | 3 hr |
| Jun 25, 2:44 PM EDT | Areal Flood Advisory | CTP | Blair | 2 hr |
| Jun 25, 3:26 PM EDT | Special Weather Statement | CTP | Mifflin | 64 min |
| Jun 25, 4:00 PM EDT | Areal Flood Advisory | CTP | Clinton, Lycoming, Montour, Northumberland, Potter, Sullivan and 2 more | 3 hr |
| Jun 25, 4:04 PM EDT | Special Weather Statement | CTP | Snyder | 41 min |
| Jun 25, 4:31 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Columbia, Juniata, Mifflin, Montour and 4 more | 3 hr |
| Jun 25, 4:43 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 47 min |
| Jun 25, 5:30 PM EDT | Areal Flood Advisory | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 3 hr |
| Jun 25, 5:44 PM EDT | Special Weather Statement | CTP | Columbia | 46 min |
| Jun 25, 5:50 PM EDT | Special Weather Statement | CTP | Northumberland | 25 min |
| Jun 25, 6:01 PM EDT | Areal Flood Advisory | CTP | Columbia, Cumberland, Dauphin, Lebanon, Montour, Northumberland and 2 more | 3 hr |
| Jun 25, 6:23 PM EDT | Areal Flood Advisory | CTP | Blair, Centre, Clinton, Huntingdon, Mifflin | 3 hr |
| Jun 25, 6:52 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Perry, York | 3 hr |
| Jun 25, 7:54 PM EDT | Special Weather Statement | CTP | Adams, Lancaster, Lebanon, Schuylkill, York | 36 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.